# SDR YADA111709

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 53,853 hours, 45,448 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 11895002331
- Part serial: ABC140599
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OCCASIONAL EXHAUST FUMES IN CABIN.  CONFIRMED THAT THE CREW SMELLED EXHAUST ON ROLLOUT WITH PROPS IN BETA AND HAD SMELLED IT AT AN ENGINE START (AS IS COMMON WHEN STARTING WITH A TAIL WIND).  MX LOCATED A CRACKED HEATED INTAKE LIP STUB PIPE ON THE LT ENG INBD EXHAUST STACK AND REPLACED THE STACK.
